# SDR AALA202508273099

- Difficulty date: August 10, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 34,608 hours, 15,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO HAS A CRACKED AT BAFFLE CLIP LOCATED ON RIGHT HAND SIDE, FORWARD SIDE OF STATION 500H, BL25R. INSTALLED 500H-500G RIGHT HAND BAFFLE. PER AARD 51-00-05-1 AND AARD 53-00-01-06.
